MAUDE Adverse Event Report: EMBECTA PENEL LIMITED - DUN LAOGHAIRE, IRELAND PEN NDL 31GA 5MM 100BX 1200 USA; Needle, hypodermic, single lumen

EMBECTA PENEL LIMITED - DUN LAOGHAIRE, IRELAND PEN NDL 31GA 5MM 100BX 1200 USA; Needle, hypodermic, single lumen
Model Number 320119
Medical Device Problem Code Misconnection (1399)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/27/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This medwatch submission is both an initial and supplemental filing.Investigation of the results can be seen below: investigation summary: no samples (including photos) were returned therefore the complaint could not be confirmed and the root cause is undetermined.This is the 1st complaint for the reported lot number.A review of the manufacturing records was performed, and no non-conformances were raised in association with this type of event for this lot.Complaints received for this device and reported condition will continue to be tracked and trended.If samples are received in the future the complaint will be reopened for further investigation.Based on the above, no additional investigation and no corrective/preventative action (capa) or situational analysis (sa) is required at this time.
 
Event or Problem Description
Consumer reported that the needles will not attach.She also stated that the patient end needle is bent.Consumer noticed it after inspecting the needle when it would not attach.Lot #: 4184005.Catalog #: 320119.Date of event: 02-27-25.Samples: available - sending mail kit.
 
Additional Manufacturer Narrative
Additional information was added to: b4, g6, h2, h11.This complaint record was reopened/opened and reviewed as part of capas #pr-00078 and #pr-00080.The review revealed that this complaint was determined to be a reportable event.The required activities for reporting this event were completed.The review confirmed that the complaint record is consistent with applicable procedures cp62096, cp92021, and regulatory requirements, and separate complaints were opened for each separate event.There was appropriate follow-up (if this was required), and each event is addressed based on the most current information.There are no additional events or updates that meet the fda mdr reporting requirements.No further action is required at this time unless new information becomes available.(b)(6) 22 aug 2026.

Brand Name
PEN NDL 31GA 5MM 100BX 1200 USA
Common Device Name
Needle, hypodermic, single lumen
Manufacturer (Section D)
EMBECTA PENEL LIMITED - DUN LAOGHAIRE, IRELAND
EI 
Manufacturer Contact
avital merl
300 kimball dr.
parsippany, NJ 07054
MDR Report Key21664804
Report Number3023359743-2025-00219
Device Sequence Number12668806
Product Code FMI
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K213478
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Type of Report Initial,Followup
Report Date (Section B) 09/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number320119
Device Lot Number4184005
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/27/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date03/21/2025
Supplement Report FDA Received Date09/08/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Patient SexFemale
Patient RaceWhite